# SDR ERKR200100045

- Difficulty date: January 7, 2001
- Submitted: January 7, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 59203371
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR OF MISS-DRILLED HOLE AND DRILL START DAMAGE TO INNER CHORD AND WEB, OF STATION 598 FRAME SECTIONS, AT L18L, L11R & L6R. CONSISTS OF PLUGGING DISCREPANT HOLES AND BLENDING OUT DRILL STARTS. PER ECRA 933-53-094-2.
